Certain classes on non-uniformly elliptic quasilinear equations. II
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 7, Tome 116 (1971), pp. 137-151 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1971_116_a9,
     author = {A. P. Oskolkov},
     title = {Certain classes on non-uniformly elliptic quasilinear {equations.~II}},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {137--151},
     year = {1971},
     volume = {116},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1971_116_a9/}
}
TY  - JOUR
AU  - A. P. Oskolkov
TI  - Certain classes on non-uniformly elliptic quasilinear equations. II
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1971
SP  - 137
EP  - 151
VL  - 116
UR  - http://geodesic.mathdoc.fr/item/TM_1971_116_a9/
LA  - ru
ID  - TM_1971_116_a9
ER  - 
%0 Journal Article
%A A. P. Oskolkov
%T Certain classes on non-uniformly elliptic quasilinear equations. II
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1971
%P 137-151
%V 116
%U http://geodesic.mathdoc.fr/item/TM_1971_116_a9/
%G ru
%F TM_1971_116_a9
A. P. Oskolkov. Certain classes on non-uniformly elliptic quasilinear equations. II. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 7, Tome 116 (1971), pp. 137-151. http://geodesic.mathdoc.fr/item/TM_1971_116_a9/